Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the arithmetic of projective coordinate systems

Author: Christian Herrmann
Journal: Trans. Amer. Math. Soc. 284 (1984), 759-785
MSC: Primary 06C05
MathSciNet review: 743743
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complete list of subdirectly irreducible modular (Arguesian) lattices generated by a frame of order $ n \geq 4\;(n \geq 3)$ is given. Also, it is shown that a modular lattice variety containing the rational projective geometries cannot be both finitely based and generated by its finite dimensional members.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06C05

Retrieve articles in all journals with MSC: 06C05

Additional Information

PII: S 0002-9947(1984)0743743-8
Keywords: Modular lattices, frames
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia